# SDR ASAA2025042057602

- Difficulty date: April 20, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 60,125 hours, 18,112 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 146A320132
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE SKIN AT STR-23L FROM STA-787 TO STA-887 SEVERAL PLACES. SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY A MINOR REPAIR TO FUSELAGE SKIN PANEL 146A3201-32 BETWEEN STA 807-827 STGR 23L IAW EA 800-53EA-28614 REV00. NO CORROSION NOTED BETWEEN STA 787-807 AND 827-887. SRXR430X.
